Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 10, 2012Bleckley County, Pulaski County, Twiggs County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 6:23 PM EDT for Bleckley County, Pulaski County, Twiggs County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 6:23 PM EDT (22:23 UTC)
Expired
Jun 10, 2012, 7:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:26 PM EDTTSTM WND DMG4 Se Warner Robins, GAPUBLIC REPORTED 4 TREES DOWN IN THEIR YARD ON BEAR LAKE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WWUS82 KFFC 102223
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUN 10 2012

GAZ081>083-094>096-107-109-102300-
623 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES UNTIL 700 PM EDT...

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTERVILLE TO HAWKINSVILLE...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WALLACE...BROWNDALE...HOUSTON LAKE...HAYNEVILLE...SAND
BED...KATHLEEN...BONAIRE...BYRON...JACK BROWN ESTATES...
CENTERVILLE...KLONDIKE...SKIPPERTON...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON AND HARTFORD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3245 8365 3271 8384 3289 8341 3230 8308
      3215 8356
TIME...MOT...LOC 2222Z 246DEG 34KT 3267 8369 3248 8352
          3225 8347

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:43 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 10, 3:43 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN JUN 10 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH
ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE
TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON.
PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM
ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW
THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO
PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH
GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS
BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA.
SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE
UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS
OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD
OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR...
WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS
PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN
ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR
TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS
WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS
CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS
AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL
ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE
EXPECTED TO BE SHORT-LIVED.

THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING
ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY
MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR
VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO
CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS
MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS
SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT
CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING
SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN
ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY
LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH
SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE
SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE
DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC
JUST HAS THE AREA IN SEE TEXT.

HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE
SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN
THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN
PEEKS OUT...VERY SIMILAR TO TODAY.

.HYDROLOGY...
IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY
0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST
ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF
DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO
MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED
LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED
FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO
ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA.

TDP

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA
THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE
NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE
MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE
LEFT IT DRY FOR NOW.

41

PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/

MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA
THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME.
MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS
THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH
GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL
GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO
KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS
TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY
WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE
VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY
OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE
DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER
MOISTURE LINGERING OVER THE AREA.

TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR
THE REST THE EXTENDED PERIOD.

49

&&

HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH
RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS
SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS.
THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM
COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS.
THIS WILL CONTINUE TO BE MONITORED.

&&

AVIATION...
18Z UPDATE...
WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH
AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS
AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO
LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD
DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD
MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED
AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED
PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING
GROUP FOR ATL AFTER 18Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY.
MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES.
HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND
IMPACTS TO ATL.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  79  67  87 / 100 100  70  70
ATLANTA         67  80  68  83 / 100 100  60  70
BLAIRSVILLE     65  74  65  82 / 100 100  70  70
CARTERSVILLE    68  79  67  85 / 100 100  70  70
COLUMBUS        70  85  70  87 / 100 100  60  60
GAINESVILLE     66  78  67  85 / 100 100  80  70
MACON           70  85  70  88 /  90 100  60  60
ROME            69  79  68  88 / 100  90  60  70
PEACHTREE CITY  69  81  67  85 / 100 100  60  60
VIDALIA         71  86  70  88 /  70 100  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE...
SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER.

&&

SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT SUN JUN 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
SCATTERED THUNDERSTORMS ARE POSSIBLE.

.SYNOPSIS...
AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH
TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS
NORTHWARD.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING
WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE
EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL
BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD
SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE
POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE
CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS
AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF.
VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE
THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE
IN THAT AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY...
ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON FOR WEST CENTRAL GEORGIA.

In the hours before

Local storm report, Jun 10, 5:32 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     GROVANIA                32.37N 83.66W
06/10/2012                   HOUSTON            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 10 TREES DOWN COUNTY WIDE.

0342 PM     TSTM WND DMG     4 SE WARNER ROBINS      32.57N 83.59W
06/10/2012                   HOUSTON            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT THREE TREES FELL ON A
            HOUSE ALONG WESTERIA DRIVE. THE TREES CAUSED MODERATE
            DAMAGE TO THE HOUSE INCLUDING THE ROOF TO PARTIALLY
            COLLAPSE.

&&

JLF
Special weather statement, Jun 10, 5:45 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUN 10 2012

GAZ038-039-050-051-102230-
545 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 630 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRAYSWOOD TO WOODVILLE AND SILOAM...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WRAYSWOOD...PENFIELD...
GRESHAMVILLE...WOODVILLE...WHITE PLAINS...UNION POINT...SILOAM...
MAXEYS...ROBINSON...JACKSONVILLE...STEPHENS...LYNEVILLE...DANIEL
SPRINGS...PHILOMATH AND HUTCHINGS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3382 8282 3366 8291 3342 8307 3339 8312
      3359 8313 3363 8320 3362 8335 3367 8338
      3376 8328 3382 8330 3391 8324 3395 8328
      3400 8327 3405 8313 3401 8305 3404 8297
      3396 8278
TIME...MOT...LOC 2145Z 209DEG 27KT 3370 8324 3373 8314
          3368 8307 3353 8307
Special weather statement, Jun 10, 5:54 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT SUN JUN 10 2012

GAZ036>038-047>049-102230-
554 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
OGLETHORPE...OCONEE...NEWTON...MORGAN AND CLARKE COUNTIES UNTIL 630
PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOCIAL CIRCLE TO BOSTWICK AND FARMINGTON...
MOVING NORTH AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
OGLETHORPE...OCONEE...NEWTON...MORGAN AND CLARKE COUNTIES THROUGH 630
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...
ROSE HILL...FARMINGTON...BOSTWICK...HERNDONVILLE...EBENEZER...WALNUT
GROVE...SOCIAL CIRCLE...JERSEY...BETWEEN...BISHOP...PANNELL...GOOD
HOPE...BARNETT SHOALS AND NORTH HIGH SHOALS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3400 8326 3395 8328 3391 8324 3382 8330
      3379 8328 3374 8329 3370 8340 3367 8362
      3360 8368 3373 8388 3386 8381 3389 8376
      3391 8368 3390 8365 3400 8350 3399 8347
      3404 8339
TIME...MOT...LOC 2153Z 191DEG 24KT 3379 8329 3380 8341
          3379 8353 3374 8371 3365 8377 3362 8376
Special weather statement, Jun 10, 5:59 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUN 10 2012

GAZ019-020-030-031-041-102245-
559 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...
PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUCHANAN TO DALLAS AND HIRAM...MOVING
NORTH AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...
BROWNSVILLE...HIRAM...DALLAS...BRASWELL...NEW GEORGIA...YORKVILLE...
EUBANK LAKE...DRAKETOWN...VAN WERT...ROCKMART...BURNT HICKORY
RIDGE...ARAGON...NEW HOPE AND ANTIOCH.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3422 8521 3441 8511 3439 8498 3440 8498
      3439 8497 3440 8486 3420 8466 3408 8466
      3408 8474 3379 8474 3377 8489 3381 8504
      3378 8506 3381 8520
TIME...MOT...LOC 2158Z 179DEG 36KT 3386 8474 3401 8486
          3402 8501 3400 8511 3389 8514
Special weather statement, Jun 10, 6:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SUN JUN 10 2012

GAZ039-102300-
618 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES COUNTY
UNTIL 700 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JACKSONS CROSSROADS TO TYRONE...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CENTERVILLE...HOLLIDAY PARK...LUNDBERG...CELESTE...JACKSONS
CROSSROADS...ROCKY CREEK FIRE DEPT....FICKLIN...AONIA...
MALLORYSVILLE...NEWTOWN...RAYLE...NORMAN...WASHINGTON...TYRONE AND
METASVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3364 8260 3361 8263 3360 8268 3362 8269
      3362 8275 3366 8282 3362 8288 3378 8299
      3392 8287 3395 8279 3398 8278 3399 8265
      3387 8261 3387 8257 3379 8258 3365 8249
TIME...MOT...LOC 2219Z 225DEG 31KT 3394 8280 3391 8276
          3379 8278 3371 8276 3369 8287
Special weather statement, Jun 10, 6:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUN 10 2012

GAZ081>083-094>096-107-109-102300-
623 PM EDT SUN JUN 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES UNTIL 700 PM EDT...

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTERVILLE TO HAWKINSVILLE...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WALLACE...BROWNDALE...HOUSTON LAKE...HAYNEVILLE...SAND
BED...KATHLEEN...BONAIRE...BYRON...JACK BROWN ESTATES...
CENTERVILLE...KLONDIKE...SKIPPERTON...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON AND HARTFORD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3245 8365 3271 8384 3289 8341 3230 8308
      3215 8356
TIME...MOT...LOC 2222Z 246DEG 34KT 3267 8369 3248 8352
          3225 8347

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:46 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 10, 2:07 PM EDTSpecial Weather StatementFFCCrisp, Dooly38 min
Jun 10, 2:20 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 10, 3:09 PM EDTSpecial Weather StatementFFCHouston, Peach51 min
Jun 10, 3:33 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart57 min
Jun 10, 3:40 PM EDTSpecial Weather StatementFFCCrawford, Meriwether, Upson65 min
Jun 10, 3:52 PM EDTSpecial Weather StatementFFCBibb, Twiggs38 min
Jun 10, 4:11 PM EDTSpecial Weather StatementFFCTroup64 min
Jun 10, 4:18 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Talbot, Webster42 min
Jun 10, 4:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones37 min
Jun 10, 4:39 PM EDTSevere Thunderstorm WarningFFCPutnam36 min
Jun 10, 4:47 PM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Talbot43 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam35 min
Jun 10, 5:17 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Douglas43 min
Jun 10, 5:18 PM EDTSpecial Weather StatementFFCBibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more57 min
Jun 10, 5:27 PM EDTSpecial Weather StatementFFCDodge48 min
Jun 10, 5:31 PM EDTSpecial Weather StatementFFCPaulding29 min
Jun 10, 5:43 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more47 min
Jun 10, 5:45 PM EDTSpecial Weather StatementFFCOglethorpe45 min
Jun 10, 5:54 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton36 min
Jun 10, 5:59 PM EDTSpecial Weather StatementFFCBartow, Paulding, Polk46 min
Jun 10, 6:18 PM EDTSpecial Weather StatementFFCWilkes42 min
Jun 10, 6:40 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Toombs, Treutlen50 min
Jun 10, 7:01 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler59 min
Jun 10, 7:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington59 min
Jun 10, 7:42 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington48 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.